Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

In the evening, while taking a shower, I put apple cider vinegar mixed with water on my skin, let it sit for a few minutes, and then wash it off with CeraVe cleanser and apply CeraVe moiserizer.

Fifteen minutes after getting out of the shower, I apply Differin.

However, for the past week, my skin has become extremely flaky, when I didn't have this problem before using the ACV.

Is the ACV too strong to be using with Differin? I have redmarks and want to fade them.. but I really do not want to cause any irritation.

Any advice would be appreciated. (:

Share this post


Link to post
Share on other sites

i'd say cut out the ACV for now...i used to use straight ACV at night for months and it was great for my red marks, but when i started tazorac the ACV was just too much for my skin to handle. i even tried skipping taz for a night to do my acv and i'd get really irritated...the differin will eventually help make your complexion look better, so use that ACV internally or in salads or with pork chops or something.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×